# SDR HALA2015052005011

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 7,013 hours, 1,077 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Condition: Failed
- Location: Fuel Jettison
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACCOMPLISHED AN AIR TURNBACK DUE TO FUEL JETTISON LIGHT ON ECAM.  REPLACED FUEL JETTISON VALVE ACTUATOR.  REPLACED RT JETTISON ACTUATOR.  LP 6070619.
